# SDR ASAA2015062412217

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 26,371 hours, 8,089 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 2706
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 51,981 hours, 27,964 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT 5000, POWER IDLE-CONTROL CABIN SUPPLY DUCT TEMP INCREASED TO 43 DEG. CONTROL CABIN TEMP SELECTOR MOVED TO FULL COLD: AND TEMP REMAINED AT 43 DEG C. ACFT GROUNDED.  FOUND PACK TEMP CONTROL VALVE TRYING TO DRIVE BEYOND CLOSED WHILE PACKS WERE NOT RUNNING AND ALL SWITCHES IN THE OFF POSITION.  SUSPECT VALVE CANT FIND ITS NULL POINT, VALVE WAS HOT TO THE TOUCH AS THE VALVE WOULD NOT STOP TRYING TO DRIVE CLOSED.  HUNG NEW VALVE AND PROBLEM WENT AWAY.  REQUIRES NEW LT PACK TEMP CONTROL VALVE.  REPLACED TCV REF MM 21-51-10-400-801.  OPS CK NORMAL.
